# SDR SIMA20250718001

- Difficulty date: July 18, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N744DB
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000130
- Aircraft time: 41,470 hours, 28,295 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER INBD SEAT-TRACK FLOOR BEAM AFT OF FR 59 HAS CORROSION. (MAJOR REPAIR) (LEVEL 2 CORROSION). REMOVED AND REPLACED L/H LOWER INBD SEAT-TRACK FLOOR BEAM AFT OF FR 59 IAW ERJ 170 SRM 51-40-08.
